MAUDE Adverse Event Report: CONMED ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONMED ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number TRS-ROBO-8
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the device, trs-robo-8, anchor tissue retrieval system, was being used during a cholecystectomy procedure on (b)(6) 2025 when it was reported, "trying to take the gallbladder out, and the string broke when they would pull back closed." there was no report of injury, medical intervention, or hospitalization for the patient.Further assessment from the reporter found the bag did not rip and there was nothing that fell back into the patient.There was no device fragmentation.The surgeon has to scrub back in to remove the bag.The incident caused a 5-minute delay.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised do not use the anchor tissue retrieval system if resistance is met upon deployment.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the device, trs-robo-8, anchor tissue retrieval system, was being used during a cholecystectomy procedure on (b)(6) 2025 when it was reported, ¿trying to take the gallbladder out, and the string broke when they would pull back closed.¿ there was no report of injury, medical intervention, or hospitalization for the patient.Further assessment from the reporter found the bag did not rip and there was nothing that fell back into the patient.There was no device fragmentation.The surgeon has to scrub back in to remove the bag.The incident caused a 5-minute delay.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
ANCHOR TISSUE RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONMED
525 french rd.
utica NY 13502
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key24001899
Report Number3007305485-2026-00004
Device Sequence Number10184413
Product Code GCJ
UDI-Device Identifier20653405986147
UDI-Public(01)20653405986147(17)280206(10)202502064
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K172940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTRS-ROBO-8
Device Lot Number202502064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic